# SDR ASOA05445

- Difficulty date: May 17, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4620 - DURING A GROUND INSPECTION IN ATL, THE MIDDLE TO REAR SECTION OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AN EMERGENCY FLOOR TRACK LIGHT FILAMENT KNOCKED OUT OF THE TRACK CONNECTOR AND RECONNECTED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
